# SDR MK1Y20180217001

- Difficulty date: February 18, 2018
- Submitted: February 18, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 92,152 hours, 15,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT BS 903.5, LBL 89 FRAME INNER STRUCTURE.
